On relative amenability for von Neumann algebras
Compositio Mathematica, Tome 74 (1990) no. 3, p. 333-352
@article{CM_1990__74_3_333_0,
     author = {Anantharaman-Delaroche, Claire},
     title = {On relative amenability for von Neumann algebras},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {74},
     number = {3},
     year = {1990},
     pages = {333-352},
     zbl = {0712.46037},
     mrnumber = {1055700},
     language = {en},
     url = {http://www.numdam.org/item/CM_1990__74_3_333_0}
}
Anantharaman-Delaroche, Claire. On relative amenability for von Neumann algebras. Compositio Mathematica, Tome 74 (1990) no. 3, pp. 333-352. http://www.numdam.org/item/CM_1990__74_3_333_0/

[1] Anantharaman-Delaroche, C., Action moyennable d'un groupe localement compact sur une algèbre de von Neumann, Math. Scand. 45 (1979) 289-304. | MR 580607 | Zbl 0438.46046

[2] Anantharaman-Delaroche, C., On Connes' property T for von Neumann algebras, Math. Japonica 32 (1987) 337-355. | MR 914742 | Zbl 0656.46052

[3] Anantharaman-Delaroche, C., Systèmes dynamiques non commutatifs et moyennabilité, Math. Ann. 279 (1987) 297 - 315. | MR 919508 | Zbl 0608.46036

[4] Baillet, M., Denizeau, Y. and Havet, J.F., Indice d'une espérance conditionnelle, Compositio Mathematica 66 (1988) 199-236. | Numdam | MR 945550 | Zbl 0657.46041

[5] Choi, M.D., Effros, E., Separable nuclear C*-algebras and injectivity, Duke Math. J. 43 (1976) 309-322. | MR 405117 | Zbl 0382.46026

[6] Combes, F., Crossed products and Morita equivalence, Proc. London Math. Soc. 49 (1984) 289-306. | MR 748991 | Zbl 0521.46058

[7] Connes, A., Classification of injective factors, Ann. of Math. 106 (1976) 73-115. | MR 454659 | Zbl 0343.46042

[8] Connes, A., Correspondences, unpublished.

[9] Connes, A. and Jones, V., Property T for von Neumann algebras, Bull. London Math. Soc. 17 (1985) 57-62. | MR 766450 | Zbl 05142191

[10] Dixmier, J., Les C*-algèbres et leurs représentations, Gauthier-Villars, Paris, 1969. | MR 246136 | Zbl 0174.18601

[11] Effros, E. and Lance, C., Tensor products of operator algebras, Advances in Math. 25 (1977) 1-34. | MR 448092 | Zbl 0372.46064

[12] Fell, J.M.G., Weak containment and induced representations of groups, Canad. J. Math. 14 (1962) 237-268. | MR 150241 | Zbl 0138.07301

[13] Haagerup, U., The standard form of von Neumann algebras, Math. Scand. 37 (1975) 271-283. | MR 407615 | Zbl 0304.46044

[14] Haagerup, U., Operator valued weights in von Neumann algebras I, J. Funct. Anal. 32 (19-79) 175-206. | MR 534673 | Zbl 0426.46046

[15] Haagerup, U., An example of a non-nuclear C*-algebra which has the metric approximation property, Invent. Math. 50 (1979) 279-293. | MR 520930 | Zbl 0408.46046

[16] Kallman, R.R., A generalization of free action, Duke Math. J. 36 (1969) 781-789. | MR 256181 | Zbl 0184.17101

[17] Kasparov, G.G., The operator K-functor and extensions of C*-algebras, Izv. Akad. Nauk SSSR, Ser. Mat. 44 (1980) 571-636 = Math. USSR Izv. 16 (1981) 513-572. | MR 582160 | Zbl 0464.46054

[18] Kosaki, H., Extension of Jones' theory on index to arbitrary factors, J. Funct. Anal. 66 (1986), 123-140. | MR 829381 | Zbl 0607.46034

[19] Mingo, J., Weak containment of correspondences and approximate factorization of completely positive maps, Preprint. | MR 1040957 | Zbl 0715.46027

[20] Paschke, W.L., Inner product modules over B*-algebras, Trans. Amer. Math. Soc. 182 (1973) 443-468. | MR 355613 | Zbl 0239.46062

[21] Popa, S., Correspondences, Preprint.

[22] Rieffel, M.A., Induced representations of C*-algebras, Advances in Math. 13 (1974) 176-257. | MR 353003 | Zbl 0284.46040

[23] Rieffel, M.A., Morita equivalence for C*-algebras and W*-algebras, J. Pure Appl. Alg. 5 (1974) 51-96. | MR 367670 | Zbl 0295.46099

[24] Tomiyama, J., Tensor products and projections of norm one in von Neumann algebras, Lecture Notes, Mathematical Institute, Copenhagen University, 1970.

[25] Van Daele, A., Continuous crossed products and type III von Neumann algebras, London Math. Soc. Lecture Note Series 31, Cambridge, 1978. | Zbl 0403.46049

[26] Wasserman, S., Injective W*-algebras, Math. Proc. Cambridge Phil. Soc. 82 (1977) 39-47. | Zbl 0372.46065

[27] Zimmer, R.J., On the cohomology of ergodic actions of semi-simple Lie groups and discrete subgroups, Amer. J. Math. 103 (1981) 937-950. | MR 630773 | Zbl 0475.22011

[28] Zimmer, R.J., Amenable ergodic group actions and an application to Poisson boundaries of random walks, J. Funct. Anal. 27 (1978) 350-372. | MR 473096 | Zbl 0391.28011